Dynamic moment invariants for nonlinear Hamiltonian systems

Janaki, T. M. ; Rangarajan, Govindan (1999) Dynamic moment invariants for nonlinear Hamiltonian systems Physical Review E - Statistical, Nonlinear and Soft Matter Physics, 59 (4). pp. 4577-4583. ISSN 1539-3755

Full text not available from this repository.

Official URL: http://pre.aps.org/abstract/PRE/v59/i4/p4577_1

Related URL: http://dx.doi.org/10.1103/PhysRevE.59.4577


Distributions of particles being transported through a nonlinear Hamiltonian system are studied. Using normal form techniques, a procedure to obtain invariant functions of moments of the distribution is given. These functions are invariant for the given Hamiltonian system and are called dynamic moment invariants. These techniques are used to obtain dynamic moment invariants for the nonlinear pendulum Hamiltonian system.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:73202
Deposited On:02 Dec 2011 09:45
Last Modified:02 Dec 2011 09:45

Repository Staff Only: item control page